# SDR SWIA200920974

- Difficulty date: February 2, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 16,393 hours, 14,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6019 - THE AFT MOST CABIN CEILING EMERGENCY FLOODLIGHT INOP.  RELAMPED.
